I have been on Zoloft 100mg since 1998 and then from in2005 doctor increased my dose to 150 mg. First when my doctor put me on Zoloft 100mg, I was very satisfied but after 4/5 years I was start feeling same as was 1998 very depressed and I was always very sad, feeling crying even die. But Zoloft gave me my life back. But after even increased dose, not much help me. But now I am depressed even more was before 1998. My doctor not even taking serious and said, 'You just think too much".
I have a Kaiser health insurance but I am bagging for help, and I cant find any thing in this world. Please some one can help me. Thank you.
I'm supprised you got that long from Zoloft. You got lucky. Most people only get 5 years max of effectivness from Zoloft.
I got 4 years of relief from Zoloft from 92 to 96 before it slowly started failing on me. I used to take 200Mgs a day.
What your experiencing is "antidepressant resistance build up." It happens to most of us depressed folks that take the same antidepressant for very long periods of time.
Your doctor is obviously an idiot if he is not aware of this fact. Do yourself a favor and get a real Psychiatrist rather than a quack MD.
Don't panic because there are other drug alternatives, your doctor is just too stupid to know better. I wouldn't trust him to lance a boil from my ***.
Best bet when an SSRI like Zoloft failes is to move to an SNRI such as Effexor XR.
This will often produce a theraputic response because your body will not have a tolerance for this different kind of drug. (Keep in mind that Effexor is nothing more than another SSRI below the 150Mg dosage mark.) Best effect is at 225 or higher which is when the Norephinepherin effects of the drug take effect.
Cymbalta and Pristiq are also SNRI drugs, but I'm not a big fan of them as they never helped me and Effexor did.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.